I am on my fifth day of Zoloft 25mg. My psychiatrist has told me to go to 50mg after 7 days. I've found that I can now think more clearly but I have no motivation to do anything. I'm planning on sitting on my bed for the day. I'm hoping that this feeling won't last and that I can be better motivated once the Zoloft kicks in further.
Sctp; Yes that is about right for most people this is when your start the medication like ZOLOFT and normally that is why they start you with a low dose to minimize the side effects then after the increase where the doctor raises it not too long after that say another week or so you should loose any if not all the side effects of starting this. But then you should try and challenge yourself to little projects to get yourself moving. If after 2 to 2 and 1/2 weeks you still feel this way make sure you tell the doctor if you have not already. wishing you well Chuck1957
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2014 • 3 answers
Posted 28 May 2016 • 0 answers
Posted 24 Nov 2016 • 1 answer
Major Depressive Disorder - I didn't think it would be a big deal since I was to see my psychiatrist
Posted 5 May 2017 • 4 answers
Posted 11 May 2017 • 0 answers